Siberian Mathematical Journal

, Volume 30, Issue 5, pp 771–773 | Cite as

A lorentzian manifold with a one-parameter group of homotheties which has a closed isotropic orbit

  • M. N. Podoksenov


Lorentzian Manifold Isotropic Orbit 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. Alekseevskii, “Self-similar Lorentzian manifolds,” Ann. Global Anal. Geom.,3, No. 1, 59–84 (1985).Google Scholar
  2. 2.
    Sh. Kobayasi, Transformation Groups in Differential Geometry [in Russian], Nauka, Moscow (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. N. Podoksenov

There are no affiliations available

Personalised recommendations